# SDR DALA1161056301

- Difficulty date: October 25, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 93,412 hours, 12,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Nicked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL 331DL 13 ITEMS FOUND.   CORRECTED STA DTW 25OCT11 ATA 5513 REMOVED NICKS ON 10 ITEMS IAW SRM 55-10-01 LISTED 3 ITEMS ON NRF 109, 110 AND 111.  OK FOR SERVICE.
